Opuscula Math. 37, no. 3 (2017), 353-379
http://dx.doi.org/10.7494/OpMath.2017.37.3.353

 
Opuscula Mathematica

Existence of three solutions for impulsive multi-point boundary value problems

Martin Bohner
Shapour Heidarkhani
Amjad Salari
Giuseppe Caristi

Abstract. This paper is devoted to the study of the existence of at least three classical solutions for a second-order multi-point boundary value problem with impulsive effects. We use variational methods for smooth functionals defined on reflexive Banach spaces in order to achieve our results. Also by presenting an example, we ensure the applicability of our results.

Keywords: multi-point boundary value problem, impulsive condition, classical solution, variational method, three critical points theorem.

Mathematics Subject Classification: 34B10, 34B15, 34A37.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Martin Bohner, Shapour Heidarkhani, Amjad Salari, Giuseppe Caristi, Existence of three solutions for impulsive multi-point boundary value problems, Opuscula Math. 37, no. 3 (2017), 353-379, http://dx.doi.org/10.7494/OpMath.2017.37.3.353

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.